Sur l'existence des solutions périodiques de l'équation différentielle x'' + f(x,x')x' + g(x) = p(t)
Annales Polonici Mathematici (1961)
- Volume: 11, Issue: 2, page 149-159
- ISSN: 0066-2216
Access Full Article
topHow to cite
topOpial, Z.. "Sur l'existence des solutions périodiques de l'équation différentielle x'' + f(x,x')x' + g(x) = p(t)." Annales Polonici Mathematici 11.2 (1961): 149-159. <http://eudml.org/doc/208166>.
@article{Opial1961,
author = {Opial, Z.},
journal = {Annales Polonici Mathematici},
keywords = {ordinary differential equations},
language = {fre},
number = {2},
pages = {149-159},
title = {Sur l'existence des solutions périodiques de l'équation différentielle x'' + f(x,x')x' + g(x) = p(t)},
url = {http://eudml.org/doc/208166},
volume = {11},
year = {1961},
}
TY - JOUR
AU - Opial, Z.
TI - Sur l'existence des solutions périodiques de l'équation différentielle x'' + f(x,x')x' + g(x) = p(t)
JO - Annales Polonici Mathematici
PY - 1961
VL - 11
IS - 2
SP - 149
EP - 159
LA - fre
KW - ordinary differential equations
UR - http://eudml.org/doc/208166
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.